# SDR AWXA200201186

- Difficulty date: December 6, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 60,460 hours, 49,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - DURING C-14 CHECK,  THE FORWARD FLIGHT ATTENDANT STATION INBOARD EMERGENCY FLASHLIGHT WAS FOUND TO HAVE A WEAK BATTERY. MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE INBOARD EMERGENCY FLASHLIGHT AT THE FORWARD FLIGHT ATTENDANT STATION; OPERATIONAL CHECK WAS GOOD.
